# SDR SCNA96120

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150643
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE UPPER SURFACE OF A FLOOR BEAM AT BS 344, LBL 30 TO RBL 16.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A REPAIR SECTION IN ACCORDANCE WITH B727 SRM 53-10-8 AND MM 51-20-11.
